Model reference adaptive control of discrete-time piecewise linear systems
Rights accessOpen Access
This article presents a switched model reference adaptive controller for discrete-time piecewise linear systems. In the spirit of the work by Landau in the late seventies, proof of asymptotic stability of the closed-loop error system is obtained, recasting its dynamics as a feedback system and showing the feedforward and the feedback paths are both passive. The challenge is that both paths can be piecewise linear. Numerical results show excellent performance of the proposed controller even in the face of sudden variations of the plant parameters.
Citationdi Bernardo, M., Montanaro, U., Olm, Josep M., Santini, S. Model reference adaptive control of discrete-time piecewise linear systems. "International journal of robust and nonlinear control", 01 Juny 2013, vol. 23, núm. 7, p. 709-730.